# SDR 95ZZZX5530

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N472PM
- Make and model: Dhav DHC3
- Aircraft serial: 419
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 9D255441
- Condition: Broke
- Location: Lt Fwd Float
- Part time: 512 hours
- Component: Wiplineinc, 8000AMPHIB
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING WITH BOAT SWELLS IN THE AREA, LT FWD FLOAT STRUT, PN 9D2-5544-1, BROKE ALMOST IN HALF CAUSING ACFT TO LIST SOMEWHAT TO THE LEFT.  NO SIGNS OF PREVIOUS WEAR OR CRACKS/BREAKS.
